# SDR SWAA2020042023093

- Difficulty date: March 5, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB REMOVABLE L/E 1ST RIB FROM I/B END IS CRACKED / REMOVED AND REPLACED 1ST RIB FROM I/B END ON L/H HORIZ. STAB REMOVABLE L/E ASSY. IAW SRM 51-40-02-0G-0 PARA 4. AND DWG. # 186A1001.
